Can Vitamin Supplements Elevated Liver Enzymes. It would be easier to look at the medications an. Excess vitamin D, which usually occurs from taking too many supplements, can cause poor appetite, nausea and vomiting; elevated calcium in the blood; and impaired growth.
If I'm reading the doses right above Body builders who take protein supplements often develop increased liver enzymes. Here's a look at the causes and management options for kids whose liver enzymes are elevated. Elevated liver enzymes may be a sign that a person's liver is not working properly.
In turn, high liver enzyme levels can also be attributed to the following causes.
Vitamins can cause elevated liver enzymes, but typically not when taken at normal levels.
High liver enzymes are usually due to fatty liver disease. Symptoms include yellowing of the skin and dark urine. Elevated liver enzymes indicate damage to the liver cells and should never be ignored.